# SDR A6WA201845679

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,192 hours, 32,892 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3769  INFLIGHT RECIEVED NWS INOP CAUTION MSG COMPLIED WITH QRH MSG PERSISTED LANDED WITH NWS INOP.    COMPLIED WITH FIM RESET MSG CLEARED
